zbMATH — the first resource for mathematics

The eigenvalues of random symmetric matrices. (English) Zbl 0494.15010

15B52 Random matrices (algebraic aspects)
15A18 Eigenvalues, singular values, and eigenvectors
15A42 Inequalities involving eigenvalues and eigenvectors
Full Text: DOI
[1] L. Arnold, On the asymptotic distribution of the eigenvalues of random matrices,J. Math. Analysis and Appl. 20 (1967), 262–268. · Zbl 0246.60029 · doi:10.1016/0022-247X(67)90089-3
[2] F. R. Grantmacher,Applications of the theory of matrices, Intersciences, 1959.
[3] U. Grenander,Probabilities on algebraic structures, Almquist and Wiksell, Stockholm 1963, 178–180.
[4] F. Juhász, On the spectrum of a random graph, in:Algebraic methods in graph theory (Lovász et al., eds),Coll. Math. Soc. J. Bolyai 25, North-Holland 1981, 313–316.
[5] L. Lovász,Combinatorial problems and exercises, Akadémiai Kiadó-North-Holland, Budapest-Amsterdam, 1979.
[6] A. Ralston,A first course in numerical analysis, McGraw-Hill, 1965. · Zbl 0139.31603
[7] A. Rényi,Foundations of probability, Holden-Day, San Francisco, 1970. · Zbl 0226.60004
[8] E. P. Wigner, Characteristic vectors of bordered matrices with infinite dimensions,Ann. Math. 62 (1955), 548–564. · Zbl 0067.08403 · doi:10.2307/1970079
[9] E. P. Wigner, On the distribution of the roots of certain symmetric matrices,Ann. Math. 67 (1958), 325–327. · Zbl 0085.13203 · doi:10.2307/1970008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.